PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 122 | 2 | 195-200
Tytuł artykułu

On log-subharmonicity of singular values of matrices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let F be an analytic function from an open subset Ω of the complex plane into the algebra of n×n matrices. Denoting by $s_1,...,s_n$ the decreasing sequence of singular values of a matrix, we prove that the functions $log s_{1}(F(λ)) + ... + log s_{k}(F(λ))$ and $log^{+}s_{1}(F(λ)) + ... + log^{+}s_{k}(F(λ))$ are subharmonic on Ω for 1 ≤ k ≤ n.
Słowa kluczowe
Czasopismo
Rocznik
Tom
122
Numer
2
Strony
195-200
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-28
Twórcy
  • Département de mathématiques et de statistique, Faculté des sciences et de génie, Université Laval, Québec, Canada, G1K 7P4, baupetit@mat.ulaval.ca
Bibliografia
  • [1] B. Aupetit, A Primer on Spectral Theory, Springer, New York, 1991.
  • [2] B. Aupetit et A. Iyamuremye, Sous-harmonicité de la partie de Riesz du spectre d'un opérateur, Ann. Sci. Math. Québec 12 (1988), 171-177.
  • [3] H. König, Eigenvalue Distribution of Compact Operators, Birkhäuser, Basel, 1986.
  • [4] O. Nevanlinna, A characteristic function for matrix valued meromorphic functions, Helsinki University of Technology, Institute of Mathematics Research Report A 355, 1995.
  • [5] O. Nevanlinna, Meromorphic resolvents and power bounded operators, Helsinki University of Technology, Institute of Mathematics Research Report A 358, 1996.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv122i2p195bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.